# SDR UALA2013040502266

- Difficulty date: April 5, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 93,986 hours, 14,846 cycles
- Engine: Pwa PW4060
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Damaged
- Location: Galley Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE EXPOSED PIGTAIL POSITION P51.  REPAIRED PIGTAIL P51 PLUG BACK SHELL, OPS OKAY.
